# SDR QMLA2024030620028

- Difficulty date: March 6, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N129AR
- Make and model: Agusta A109E
- Aircraft serial: 11125
- Aircraft time: 5,854 hours, 17,818 cycles
- Engine: Pwc PW206C
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING SHIFT CHANGE CREW REPORTED HAVING SLIGHT FUEL SMELL IN AFT CABIN, PILOT DID NOT REPORT ANY FUEL ODOR IN COCKPIT.
